# SDR UIEA2016120600990

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED L2 DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-10.
